Alert archive / Nebraska / Special Weather Statements in 2016

Special Weather Statement, NWS North Platte, NE

July 26, 2016Brown County, Rock County, Nebraska

NWS North Platte, NE issued this special weather statement at Jul 26, 2016, 10:31 PM CDT for Brown County, Rock County, Nebraska. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2016, 10:31 PM CDT (03:31 UTC)
Expired
Jul 26, 2016, 11:15 PM CDT
In force
44 min
Issued by
NWS North Platte, NE

Counties Brown County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 131 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2043 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2043 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1622 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.2
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted.

341 
WWUS83 KLBF 270331
SPSLBF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1031 PM CDT TUE JUL 26 2016
 
NEZ006>010-270415-
HOLT NE-KEYA PAHA NE-BROWN NE-ROCK NE-BOYD NE-
1031 PM CDT TUE JUL 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KEYA PAHA...
NORTHWESTERN HOLT...SOUTHERN BROWN...SOUTHWESTERN BOYD AND ROCK
COUNTIES UNTIL 1115 PM CDT...

AT 1031 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF NAPER
TO NEAR JOHNSTOWN...AND MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AINSWORTH...BASSETT...STUART...LONG PINE...NEWPORT...DUSTIN...
HOFELD LAKE...PINE GLEN STATE WILDLIFE REFUGE...
TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...DUFF...MARIAVILLE...
JONES LAKE...PONY LAKE AND JOHNSONS CORNER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 157 AND 201.
 HIGHWAY 20 BETWEEN MILE MARKERS 237 AND 287.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL NEBRASKA...AND UNTIL MIDNIGHT CDT FOR NORTH CENTRAL
NEBRASKA.

LAT...LON 4278 9867 4212 9965 4249 10014 4291 9917
TIME...MOT...LOC 0331Z 298DEG 25KT 4285 9918 4250 9998 

$$

JACOBS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this special weather statement went out at Jul 26, 7:06 PM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jul 26, 7:06 PM CDT, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
706 PM CDT TUE JUL 26 2016

...Updated Aviation Section and Forecast in the Near-Term...

.UPDATE...
Issued at 645 PM CDT Tue Jul 26 2016

Scattered strong to severe thunderstorms are ongoing across
extreme southeast and south central SD, entering the NE
Panhandle, and NE CO. Ongoing thunderstorms in extreme southeast
SD and over the Panhandle are expected to develop and/or move
into Sheridan, Garden, and Cherry counties within 1 to 2 hours.
Further development is expected across the northern-half of the
CWA later on this evening. Main threats are large hail and
damaging winds. Updated grids for strong and severe storms,
timing, and coverage in the near-term period.

Please refer to the SPC Convective Watch page for the latest
information on any convective watches issued.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 308 PM CDT Tue Jul 26 2016

The main forecast challenge over
the next 24 hours will be the threat for precipitation and severe
weather potential especially this evening. First off, the short
range solutions failed to correctly initialize the South
Dakota/northwestern Nebraska convection this morning which is
problematic for this evening's forecast. I think this failure in
initialization, will delay the timing of onset of thunderstorms into
the mid evening vs. early evening hours. Thunderstorms should come
at western and north central Nebraska from two sources this evening.
The first is from the west southwest as a shortwave lifts east of
the central Rockies. This will be activity from residual convection
across northeastern Colorado and southwestern Wyoming. The second
area of convection will arise across western South Dakota early
this evening. As this convection tracks east it will throw out a
frontal boundary into northern Nebraska. As this feature moves south
into an increasing low level jet by mid evening, we should see quick
thunderstorm development over north central Nebraska. This activity
will ride to the southeast along the moisture and instability axis,
and will impact mainly areas in the east and southeastern forecast
area. This area of convection may briefly merge with a line of storms
tracking east from the panhandle with the northern area becoming
more dominant by late evening with support from the nose of the low
level jet. Strong mid level wind shear will support supercell
thunderstorms initially with large hail being the main severe
threat. A quick changeover to a cluster of storms with heavy rain
and wind being the main severe threats, will occur during the late
evening hours. Given the expected later timing for thunderstorms in
the forecast area tonight, the threat for large hail and discrete
supercells may be decreasing across northern Nebraska with an
increased threat for a convective cluster and strong winds. Since
the models did a poor job initializing convection this morning,
decided to cut back pops for tonight in the north. Overnight
convection will force a frontal boundary south to the KS/Nebr border
where it will stall Wednesday. Temperatures will be much cooler
north of the front with highs Wednesday in the lower 80s. There will
be a lingering threat for light pcpn behind the front as well
particularly over eastern portions of the forecast area as mid level
waa lifts into central and eastern Nebraska.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 308 PM CDT Tue Jul 26 2016

Mid and long term solutions in fair agreement and will use a blend
for the forecast. Upper ridge has retreated over the desert
southwest placing the northern plains in fast northwest flow with
chances for thunderstorm development nearly every day. Boundary in
place over western Nebraska Wednesday night with upper wave moving
across the northern plains. Thunderstorms to continue along the
boundary through  the evening. Storms will decrease in intensity
and coverage area through the early morning hours. Weak cold front
over the Dakotas will drop south across Nebraska on Thursday with
slight chance pops retained along the front as it progresses
south. Stationary boundary to lie across southwest into the
southeast Nebraska panhandle and will be the focus for isolated
thunderstorms Thursday night into Friday.Highs in the low to mid
80s with cloud cover and thunderstorms Thursday and Friday. Ridge
building east into western Nebraska on Saturday and warm
temperatures return.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 645 PM CDT Tue Jul 26 2016

Delayed the onset of showers and thunderstorms this evening.
Isolated-scattered thunderstorms are expected to move/develop over
Sheridan, Garden, and Cherry counties within 1 to 2 hours.
Thereafter, best chances, specifically for strong to severe
storms, will be across the northern-half of the forecast area the
rest of the evening before midnight. Conditions deteriorating to
MVFR VIS, at or above 3 SM, are expected in the vicinity of
thunderstorms along with gusts exceeding 40 kts. Low stratus is
possible early tomorrow morning, with MVFR ceilings, across
portions of the forecast area.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

UPDATE...ET
SHORT TERM...Buttler
LONG TERM...Power
AVIATION...ET
Hazardous weather outlook, Jul 26, 6:25 PM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
625 PM CDT TUE JUL 26 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-272330-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
625 PM CDT TUE JUL 26 2016 /525 PM MDT TUE JUL 26 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA TONIGHT. THOUGH THUNDERSTORMS ARE POSSIBLE
ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA...THE GREATEST
THREAT FOR SEVERE STORMS WILL BE NORTH OF A LINE FROM LAKESIDE TO
ELSMERE TO CHAMBER. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN
SEVERE THREATS.

PLEASE REFER TO THE STORM PREDICTION CENTER CONVECTIVE WATCH PAGE
FOR THE LATEST INFORMATION ON ANY CONVECTIVE WATCHES ISSUED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

DAILY CHANCES FOR ISOLATED TO SCATTERED THUNDERSTORMS EXIST
WEDNESDAY THROUGH FRIDAY...MAINLY DURING THE AFTERNOON AND
EVENING HOURS. STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE
ENTIRE OUTLOOK AREA ON WEDNESDAY AND ACROSS SOUTHWESTERN AREAS ON
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT.
HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY HAZARDOUS WEATHER.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

ET

In the hours before

Local storm report, Jul 26, 9:53 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
953 PM CDT TUE JUL 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     TSTM WND GST     22 N ELLSWORTH          42.38N 102.29W
07/26/2016  M60 MPH          SHERIDAN           NE   PUBLIC

&&

MOLDAN
Special weather statement, Jul 26, 10:00 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1000 PM CDT TUE JUL 26 2016

NEZ005-008-094-270345-
EASTERN CHERRY NE-WESTERN CHERRY NE-BROWN NE-
1000 PM CDT TUE JUL 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY AND
SOUTHWESTERN BROWN COUNTIES UNTIL 1045 PM CDT/945 PM MDT/...

AT 1000 PM CDT/900 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST
OF NORDEN TO 8 MILES NORTHEAST OF VALENTINE NATIONAL WILDLIFE REFUGE
TO 8 MILES SOUTH OF NENZEL...AND MOVING SOUTH AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
JOHNSTOWN...VALENTINE NATIONAL WILDLIFE REFUGE...ELSMERE...
MERRITT RESERVOIR...BROWNLEE...WOOD LAKE...
LONG LAKE STATE WILDLIFE MANAGEMENT AREA...
HIGHWAY 97 CROSSING BIG CREEK...STEER CREEK CAMPGROUND...MOON LAKE...
HIGHWAY 97 CROSSING THE NORTH LOUP RIVER...
WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA...
HIGHWAY 83 CROSSING THE NORTH LOUP RIVER AND HIGHWAY 83 CROSSING
GOOSE CREEK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 218 AND 232.
 HIGHWAY 97 BETWEEN MILE MARKERS 88 AND 118.
 HIGHWAY 83 BETWEEN MILE MARKERS 163 AND 190.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT/1000
PM MDT/ FOR NORTH CENTRAL NEBRASKA.

LAT...LON 4255 10046 4275 10017 4234 9989 4209 10024
      4234 10106 4277 10118
TIME...MOT...LOC 0300Z 341DEG 23KT 4277 10027 4261 10050 4281 10112

JACOBS
Local storm report, Jul 26, 10:02 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1002 PM CDT TUE JUL 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             MERRIMAN                42.92N 101.70W
07/26/2016  E1.00 INCH       CHERRY             NE   TRAINED SPOTTER

0813 PM     HAIL             11 NNW HAY SPRINGS      42.83N 102.77W
07/26/2016  E1.75 INCH       SHERIDAN           NE   PUBLIC

            WINDS WERE ALSO ESTIMATED AT BETWEEN 50 AND 60 MPH.

0820 PM     HAIL             6 N HAY SPRINGS         42.77N 102.69W
07/26/2016  M1.75 INCH       SHERIDAN           NE   PUBLIC

            WINDS WERE ESTIMATED AT AROUND 50 MPH.

0835 PM     TSTM WND GST     9 NNW VALENTINE         42.99N 100.62W
07/26/2016  E60.00 MPH       CHERRY             NE   PUBLIC

0836 PM     HAIL             4 SW HAY SPRINGS        42.64N 102.74W
07/26/2016  M1.75 INCH       SHERIDAN           NE   TRAINED SPOTTER

0839 PM     TORNADO          7 NE GORDON             42.88N 102.11W
07/26/2016                   SHERIDAN           NE   PUBLIC

            PHOTO CONFIRMED REPORT. NO REPORTS OF DAMAGE AT THIS
            TIME.

0839 PM     TORNADO          7 NE GORDON             42.88N 102.11W
07/26/2016                   SHERIDAN           NE   PUBLIC

            PHOTO CONFIRMED REPOT. NO DAMAGE REPORTED AT THIS TIME.

0845 PM     HAIL             5 NNW MERRIMAN          42.99N 101.74W
07/26/2016  E0.88 INCH       CHERRY             NE   PUBLIC

0845 PM     TSTM WND DMG     6 S GORDON              42.72N 102.20W
07/26/2016                   SHERIDAN           NE   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTED PIVOTS BLOWN OVER AND ROOF BLOWN
            OFF GARAGE FROM STRAIGHT LINE WINDS. TIME ESTIMATED BY
            RADAR.

0855 PM     HAIL             12 S HAY SPRINGS        42.51N 102.69W
07/26/2016  E1.50 INCH       SHERIDAN           NE   PUBLIC

            WINDS WERE ESTIMATED AT BETWEEN 40 AND 50 MPH.

0855 PM     HAIL             9 NNW VALENTINE         42.99N 100.62W
07/26/2016  E1.00 INCH       CHERRY             NE   PUBLIC

0859 PM     TSTM WND GST     VALENTINE               42.87N 100.55W
07/26/2016  M58.00 MPH       CHERRY             NE   OFFICIAL NWS OBS

0900 PM     TSTM WND GST     1 W VALENTINE           42.87N 100.57W
07/26/2016  M66.00 MPH       CHERRY             NE   MESONET

0903 PM     TSTM WND GST     VALENTINE               42.87N 100.55W
07/26/2016  M66.00 MPH       CHERRY             NE   OFFICIAL NWS OBS

0905 PM     TSTM WND GST     VALENTINE               42.87N 100.55W
07/26/2016  M69.00 MPH       CHERRY             NE   OFFICIAL NWS OBS

0909 PM     TSTM WND GST     1 ENE VALENTINE         42.88N 100.53W
07/26/2016  M64.00 MPH       CHERRY             NE   MESONET

0911 PM     HAIL             VALENTINE               42.87N 100.55W
07/26/2016  M1.00 INCH       CHERRY             NE   TRAINED SPOTTER

0922 PM     TSTM WND GST     20 S VALENTINE          42.58N 100.55W
07/26/2016  E60.00 MPH       CHERRY             NE   PUBLIC

0924 PM     TSTM WND GST     21 SW MERRIMAN          42.71N 101.99W
07/26/2016  E60.00 MPH       CHERRY             NE   PUBLIC

0930 PM     TSTM WND GST     26 SSE VALENTINE        42.53N 100.35W
07/26/2016  E60.00 MPH       CHERRY             NE   PUBLIC

0941 PM     TSTM WND GST     22 N ELLSWORTH          42.38N 102.29W
07/26/2016  M60.00 MPH       SHERIDAN           NE   PUBLIC

0943 PM     TSTM WND GST     37 SSW MERRIMAN         42.43N 101.98W
07/26/2016  E70.00 MPH       CHERRY             NE   PUBLIC

            WINDS WERE ESTIMATED AT BETWEEN 60 AND 80 MPH.

0945 PM     TSTM WND GST     26 S MERRIMAN           42.54N 101.70W
07/26/2016  E60.00 MPH       CHERRY             NE   PUBLIC

&&

MOLDAN
Special weather statement, Jul 26, 10:11 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
911 PM MDT TUE JUL 26 2016

NEZ023-024-035-094-270400-
WESTERN CHERRY NE-HOOKER NE-GRANT NE-ARTHUR NE-
911 PM MDT TUE JUL 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ARTHUR...SOUTHWESTERN
CHERRY...NORTHEASTERN GARDEN...NORTHWESTERN MCPHERSON...GRANT AND
WESTERN HOOKER COUNTIES UNTIL 1000 PM MDT...

AT 911 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST OF
MERRITT RESERVOIR TO 9 MILES NORTH OF WHITMAN TO 9 MILES NORTHWEST OF
ASHBY...AND MOVING SOUTH AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MULLEN...HYANNIS...ASHBY...WHITMAN...HIRE...COGILL LAKE...
CARR LAKE...PRATT LAKE...
WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER...
SEVENMILE HILL...DOMINICK LAKE...WEIR...DULUTH...SAND PUDDIN LAKE...
DIPPING VAT MEADOW...JENSEN LAKE...SPECKEL MEIR LAKE...
SPRING VALLEY LAKE...LENA AND SWEDE LAKE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 2 BETWEEN MILE MARKERS 133 AND 185.
 HIGHWAY 61 BETWEEN MILE MARKERS 130 AND 178.
 HIGHWAY 97 BETWEEN MILE MARKERS 67 AND 80.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
THE PANHANDLE OF...NORTH CENTRAL AND WEST CENTRAL NEBRASKA.

LAT...LON 4208 10099 4174 10133 4174 10141 4166 10141
      4162 10199 4174 10198 4174 10206 4201 10207
      4201 10201 4210 10200 4210 10204 4225 10204
      4228 10159 4262 10115
TIME...MOT...LOC 0311Z 346DEG 35KT 4253 10115 4219 10154 4215 10202

BUTTLER
Local storm report, Jul 26, 10:26 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1026 PM CDT TUE JUL 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND GST     13 SSE VALENTINE        42.70N 100.45W
07/26/2016  E80 MPH          CHERRY             NE   PUBLIC

            TREES SNAPPED AND UPROOTED.

&&

BTAYLOR
Special weather statement, Jul 26, 10:31 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1031 PM CDT TUE JUL 26 2016

NEZ006>010-270415-
HOLT NE-KEYA PAHA NE-BROWN NE-ROCK NE-BOYD NE-
1031 PM CDT TUE JUL 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KEYA PAHA...
NORTHWESTERN HOLT...SOUTHERN BROWN...SOUTHWESTERN BOYD AND ROCK
COUNTIES UNTIL 1115 PM CDT...

AT 1031 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF NAPER
TO NEAR JOHNSTOWN...AND MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AINSWORTH...BASSETT...STUART...LONG PINE...NEWPORT...DUSTIN...
HOFELD LAKE...PINE GLEN STATE WILDLIFE REFUGE...
TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...DUFF...MARIAVILLE...
JONES LAKE...PONY LAKE AND JOHNSONS CORNER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 157 AND 201.
 HIGHWAY 20 BETWEEN MILE MARKERS 237 AND 287.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL NEBRASKA...AND UNTIL MIDNIGHT CDT FOR NORTH CENTRAL
NEBRASKA.

LAT...LON 4278 9867 4212 9965 4249 10014 4291 9917
TIME...MOT...LOC 0331Z 298DEG 25KT 4285 9918 4250 9998

JACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:00 PM CDTSevere Thunderstorm WarningLBFSheridan60 min
Jul 26, 8:01 PM CDTSevere Thunderstorm WarningLBFCherry44 min
Jul 26, 8:24 PM CDTSevere Thunderstorm WarningLBFCherry51 min
Jul 26, 8:30 PM CDTSevere Thunderstorm WarningLBFSheridan45 min
Jul 26, 8:49 PM CDTSevere Thunderstorm WarningLBFCherry41 min
Jul 26, 8:54 PM CDTTornado WarningLBFCherry36 min
Jul 26, 9:02 PM CDTSpecial Weather StatementLBFBoyd, Keya Paha43 min
Jul 26, 9:10 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan50 min
Jul 26, 9:13 PM CDTSevere Thunderstorm WarningLBFCherry47 min
Jul 26, 9:28 PM CDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Sheridan44 min
Jul 26, 9:51 PM CDTSpecial Weather StatementLBFKeya Paha39 min
Jul 26, 10:00 PM CDTSpecial Weather StatementLBFBrown, Cherry45 min
Jul 26, 10:11 PM CDTSpecial Weather StatementLBFGrant49 min
Jul 26, 10:36 PM CDTSpecial Weather StatementLBFBrown39 min
Jul 26, 10:43 PM CDTSpecial Weather StatementLBFArthur, Grant, Hooker, McPherson47 min
Jul 26, 10:51 PM CDTSpecial Weather StatementLBFThomas39 min
Jul 26, 11:07 PM CDTSpecial Weather StatementLBFBlaine, Loup, Rock38 min
Jul 26, 11:36 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Lincoln, Logan, Loup, McPherson54 min
Jul 26, 11:48 PM CDTSpecial Weather StatementLBFGarfield, Holt, Wheeler72 min
Jul 27, 12:31 AM CDTSpecial Weather StatementLBFDawson29 min
Jul 27, 4:16 PM CDTSpecial Weather StatementLBFKeya Paha59 min
Jul 27, 4:24 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha51 min
Jul 27, 4:29 PM CDTSevere Thunderstorm WarningLBFCherry46 min
Jul 27, 4:54 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock51 min
Jul 27, 5:05 PM CDTSpecial Weather StatementLBFThomas40 min
Jul 27, 5:10 PM CDTSevere Thunderstorm WarningLBFCherry50 min
Jul 27, 5:38 PM CDTSpecial Weather StatementLBFBlaine, Loup, Thomas52 min
Jul 27, 5:45 PM CDTSpecial Weather StatementLBFHolt45 min
Jul 27, 5:55 PM CDTSevere Thunderstorm WarningLBFCherry31 min
Jul 27, 5:57 PM CDTSpecial Weather StatementLBFLoup48 min
Jul 27, 6:10 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup50 min
Jul 27, 6:45 PM CDTSpecial Weather StatementLBFHolt45 min
Jul 27, 6:56 PM CDTSevere Thunderstorm WarningLBFCuster49 min

Nearby

Special Weather Statements in Nebraska, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.